Previous |  Up |  Next

Article

Keywords:
metric space; $F_{\sigma \delta }$-set; bicomplete quasi-metric; complete sequence of covers; compact family of sets; cotopology
References:
[AGD1] J. M. Aarts, J. de Groot and R. H. McDowell: Cocompactness. Nieuw Arch. Wisk. 18 (1970), 2–15. MR 0268851
[AGD] J. M. Aarts, J. de Groot and R. H. McDowell: Cotopology for metrizable spaces. Duke Math. J. 37 (1970), 291–295. DOI 10.1215/S0012-7094-70-03737-3 | MR 0259859
[A] A. V. Arhangel’skij: On topological spaces which are complete in the sense of Čech. Vestnik Moskov. Univ. Ser. I Mat. Mekh. 2 (1961), 37–40 (in Russian). MR 0131258
[Bi] R. H. Bing: Extending a metric. Duke Math. J. 14 (1947), 511–519. DOI 10.1215/S0012-7094-47-01442-7 | MR 0024609 | Zbl 0030.08003
[C] E. Čech: On bicompact spaces. Annals of Math. 38 (1937), 823–844. DOI 10.2307/1968839 | MR 1503374
[D] J. Deák: Extending a quasi-metric. Studia Sci. Math. Hung. 28 (1993), 105–113. MR 1250800
[DGLM] J. Dijkstra, T. Grilliot, D. Lutzer and J. van Mill: Function spaces of low Borel complexity. Proc. Amer. Math. Soc. 94 (1985), 703–710. DOI 10.1090/S0002-9939-1985-0792287-2 | MR 0792287
[vE] F. van Engelen: Countable products of zero-dimensional absolute $F_{\sigma \delta }$ spaces. Indag. Math. 46 (1984), 391–399. MR 0770725
[E] R. Engelking: General Topology. Heldermann, Berlin, 1989. MR 1039321 | Zbl 0684.54001
[FK] N. Ferrario and H. P.A. Künzi: Bicompleteness of the fine quasi-uniformity. Math. Proc. Camb. Phil. Soc. 109 (1991), 167–186. DOI 10.1017/S0305004100069644 | MR 1075129
[FL] P. Fletcher and W. F. Lindgren: Quasi-uniform Spaces. Marcel Dekker, New York, 1982. MR 0660063
[F1] Z. Frolík: Generalizations of the $G_\delta $-property of complete metric spaces. Czech. Math. J. 10 (1960), 359–379. MR 0116305
[F2] Z. Frolík: On the descriptive theory of sets. Czech. Math. J. 13 (1963), 335–359. MR 0162215
[H] R. W. Hansell: General embedding properties of absolute Borel and Souslin spaces. Proc. Amer. Math. Soc. 27 (1971), 343–352. DOI 10.1090/S0002-9939-1971-0268853-X | MR 0268853 | Zbl 0212.55202
[J1] H. J. K. Junnila: Neighbornets. Pacific J. Math. 76 (1978), 83–108. MR 0482677 | Zbl 0353.54016
[J2] H. J. K. Junnila: On $\sigma $-spaces and pseudometrizable spaces. Topology Proceedings 4 (1979), 121–132. MR 0583695
[J3] H. J. K. Junnila: On strongly zero-dimensional $F_\sigma $-metrizable stratifiable spaces. In: Topology. General and Algebraic Topology, and Applications (Proc. Internat. Topological. Confer. Leningrad, 1982), L. D. Faddeev and A. A. Mal’cev (eds.), Lecture Notes in Math. 1060, Springer Verlag, Berlin, 1984, pp. 67–75. MR 0770226
[K] H. P. A. Künzi: On strongly quasi-metrizable spaces. Arch. Math. (Basel) 41 (1983), 57–63. DOI 10.1007/BF01193823
[KRS] H. P. A. Künzi, S. Romaguera and S. Salbany: Topological spaces that admit bicomplete quasi-pseudometrics. Ann. Sci. Budapest 37 (1994), 185–195. MR 1303429
[RS] S. Romaguera and S. Salbany: On bicomplete quasi-pseudometrizability. Top. Appl. 50 (1993), 283–289. MR 1227555
[Si] W. Sierpiński: Sur une définition topologique des ensembles $F_{\sigma \delta }$. Fund. Math. 6 (1924), 24–29.
[St] A. H. Stone: Borel and analytic metric spaces. Proc. Washington State Univ. Confer. on Gen. Topology, Pi Mu Epsilon. Washington Alpha Center, 1970, pp. 20–33. MR 0268848 | Zbl 0199.25804
Partner of
EuDML logo